# SDR DALA2016012900717

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 8L AT BS 1309 AT FUSELAGE CABIN STRUCTURE.  THE LONGERON WAS REPAIRED IAW SRM 53-02, FIG 18, 51-30-2, 51-30-5 AND 51-10-3, PARR 14, 21.
